# SDR DLL10960495

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 727706605
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE HAD STRONG ENGINE EXHAUST TYPE ODOR.  PERFORMED INSPECTION OF ENGINES, FOUND NR 2 ENGINE OIL SCAVENGE PUMP FAULTY.  REPLACED PUMP AND PERFORMED DUCT BURNOUT.
